# SDR MALA010252

- Difficulty date: February 22, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Iced
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2969 LANDING GEAR WOULD NOT RETRACT (INTRANSIT LIGHT STAYS ON).  AIR TURNBACK TO CLE.  MAINTENANCE UPON INSPECTION FOUND ICE BUILD UP ON UPLOCK SWITCHES.  CLEANED AND MELTED ICE, PERFORMED NUMEROUS GEAR SWINGS AND CHECKS IAW SAAB AMM CH 32.  ALL CHECKS GOOD.
